Analysis of PDEs

[1] Spectral asymptotics of one-dimensional graph-directed self-similar measures with overlaps

Sze-Man Ngai Georgia Southern University and Georgia Southern University Yuanyuan Xie Renmin University of China

Analysis of PDEs mathscidoc:1901.03006

[ Download ] [ 2019-01-21 02:38:50 uploaded by smngai ] [ 38 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Self-dual radial non-topological solutions to a competitive Chern-Simons model

Zhijie Chen Tsinghua University Chang-Shou Lin Taiwan University

Analysis of PDEs mathscidoc:1901.03005

Advances in Mathematics, 331, 484-541, 2018
[ Download ] [ 2019-01-19 13:08:08 uploaded by zjchen ] [ 37 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Asymptotic behavior of positive singular solutions to fractional Hardy-Henon equations

Hui Yang Tsinghua University Wenming Zou Tsinghua University

Analysis of PDEs mathscidoc:1901.03004

[ Download ] [ 2019-01-09 08:51:56 uploaded by huiy ] [ 46 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Qualitative analysis for an elliptic system in the punctured space

Hui Yang Tsinghua University Wenming Zou Tsinghua University

Analysis of PDEs mathscidoc:1901.03003

[ Download ] [ 2019-01-09 08:45:49 uploaded by huiy ] [ 28 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Ground-state solutions of a two-component elliptic system in R4 with the Sobolev critical exponent

Yuanze Wu China University of Mining and Technology Wenming Zou Tsinghua University

Analysis of PDEs mathscidoc:1901.03002

[ Download ] [ 2019-01-09 00:46:01 uploaded by wuyz850306 ] [ 36 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved